# SDR AWXA200400279

- Difficulty date: March 5, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C2802310
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK .625 INCH CRACK WAS FOUND ON RT WING OUTBOARD EXHAUST GATE ANGLE WBL 205.  MAINTENANCE REMOVED CRACKED RT WING OUTBOARD EXHAUST GATE ANGLE AT WBL 205; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW AWA ER 03-5752-04070-KB1.
